# SDR SWAA2022102462893

- Difficulty date: October 21, 2022
- Submitted: October 24, 2022
- Operation: Air carrier
- Aircraft: N8307K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36987
- Aircraft time: 34,666 hours, 15,725 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Condition: Odor
- Location: Cabin Air
- Stage of operation: CL
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING TO ROLL AND INITIAL CLIMB UPTO 200FTA STRONG BURNING RUBBER SMELL FELT THROUGHOUT THE AIRPLANE / [01] ACCP?D CONDITIONAL INSPECTION IAW AMM 05-51-56. ALSO CHECKED AACU; NO FAULTS PRESENT. INSPECTED BOTH PACK BAYS WITH PACKS RUNNING; ALSO RAN BOTH ENGINES TO 83% N1 WITH PACKS IN AUTO AND HIGH. COULD NOT DUPLICATE ANY SMELLS OR FIND ANY DEFECTS. REMOVED AND REPLACED BOTH RECIRC FAN HEPA FILTERS AS PRECAUTIONARY PER AMM 21-25-01. A/C OK FOR SERVICE.
